Please use this identifier to cite or link to this item:
|Title:||Decomposition Of Stochastic Flows Generated By Stratonovich Sdes With Jumps|
Alison M.; Morgado
Leandro B.; Ruffino
|Abstract:||Consider a manifold M endowed locally with a pair of complementary distributions Delta(H) (R) Delta(V) = TM and let Diff(Delta(H), M) and Diff(Delta(V), M) be the corresponding Lie subgroups generated by vector fields in the corresponding distributions. We decompose a stochastic flow with jumps, up to a stopping time, as phi(t) = xi(t) o psi(t), where xi(t) is an element of Diff(Delta(H), M) and psi(t) is an element of Diff(Delta(V), M). Our main result provides Stratonovich stochastic differential equations with jumps for each of these two components in the corresponding infinite dimensional Lie groups. We present an extension of the It (o) over cap -Ventzel-Kunita formula for stochastic flows with jumps generated by classical Marcus equation (as in Kurtz, Pardoux and Protter ). The results here correspond to an extension of Catuogno, da Silva and Ruffino , where this decomposition was studied for the continuous case.|
|Editor:||Amer Inst Mathematical Sciences-Aims|
|Citation:||Discrete And Continuos Dynamical Systems-series B. Amer Inst Mathematical Sciences-aims, v. 21, p. 3209 - 3218, 2016.|
|Appears in Collections:||Unicamp - Artigos e Outros Documentos|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.